# SDR UPS02438162

- Difficulty date: April 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 840 LT TENSION TIE FOUND CRACKED.  BS 840 LT TENSION TIE REINFORCEMENT PATCH REPAIRED AS PER CUSTOMER EO B747-5310-5890 APPENDIX C FIG 2 AND AREA FINISHED PAINT TOUCH UP PER MM 51-42-11.
